# SDR ASAA2022022437579

- Difficulty date: February 24, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 42,216 hours, 12,443 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IFSD DISPLAYS OUT OF ORDER. GROUNDED - YES. AIR TURNBACK - DIVERSION TIME 83 MINUTES. T/S IAW B737-800 FIM 34-24 TASK 810. DETERMINED TO BE INTERMITTENT FAULT. PERFORMED ISFD OPS CHK IAW B737-800 AMM 34-24-02. OPS CHK OK.
